# SDR O9IA201904305461

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 11,301 hours, 11,034 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: 903641241
- Condition: Burned Out
- Location: Instument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT REPORTS THAT THERE WAS A MOMENTARY ELECTRICAL SMELL IN THE COCKPIT THAT DISSIPATED IN MOMENTS.  THE SMELL DID NOT RETURN.  UPON ARRIVAL, MAINTENANCE INSPECTED THE COCKPIT AREA AND FOUND NO ELECTRICAL SMELL.  MAINTENANCE DID NOTICE THE RT CIRCUIT BREAKER PANEL BACKLIGHTING TO BE INOPERATIVE ON THE UPPER PORTION.  THE PANEL WAS REMOVED AND THE LIGHTING ELEMENT PANEL WAS FOUND TO HAVE A SHORTED OUT SECTION BETWEEN THE POSITIVE AND NEGATIVE TERMINAL STRIPS.  T  THE AIRCRAFT WAS RETURNED TO SERVICE ON AN MEL(33-2) WHILE THE PANEL IS ON ROUTE FOR REPLACEMENT.  NO FURTHER ISSUES WERE DISCOVERED.
